# SDR CALA2024112601295

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 65,396 hours, 28,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY AFT L MSG ON EMERGENCY LIGHT CHECK REPLACED BATTERY AT EPSU 13WL REF AMM 33-51-38, OPS CHECKS OK. PARTS USED:  18-3351-3-0001, QTY :1
